Next Article in Journal
Mathematical Modeling of Linear Fractional Oscillators
Next Article in Special Issue
Intrinsic Discontinuities in Solutions of Evolution Equations Involving Fractional Caputo–Fabrizio and Atangana–Baleanu Operators
Previous Article in Journal
Solving the Boundary Value Problems for Differential Equations with Fractional Derivatives by the Method of Separation of Variables
Previous Article in Special Issue
Maximal Domains for Fractional Derivatives and Integrals

Order Article Reprints

Journal: Mathematics, 2020
Volume: 8
Number: 1878

Article: Finite Difference Method for Two-Sided Two Dimensional Space Fractional Convection-Diffusion Problem with Source Term
Authors: by and

MDPI provides article reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail ( and we will prepare an individual offer for you.

Contact Person

Invoice Address

Order cost and details

Notes or Comments

Validate and Submit Form

req denotes required fields.
Back to TopTop